Is this your profile?
Claim your Citation Index profile in order to display more information about you and gain access to Libraries services. Just create or connect your ORCID iD.
Fitting sparse Markov models through a collapsed Gibbs sampler
Bennett, I., Martin, D. E. K., & Lahiri, S. N. (2022, December 15). COMPUTATIONAL STATISTICS.
By: I. Bennett n, D. Martin & S. Lahiri
2020 journal article
Distributions of pattern statistics in sparse Markov models
Annals of the Institute of Statistical Mathematics, 72(4), 895–913.
By: D. Martin
2019 journal article
Computation of exact probabilities associated with overlapping pattern occurrences
WILEY INTERDISCIPLINARY REVIEWS-COMPUTATIONAL STATISTICS, 11(5).
Minimal auxiliary Markov chains through sequential elimination of states
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 48(4), 1040–1054.
2017 journal article
Faster exact distributions of pattern statistics through sequential elimination of states
Annals of the Institute of Statistical Mathematics, 69(1), 231–248.
By: D. Martin n & L. Noe *
2015 journal article
Multiple window discrete scan statistic for higher-order Markovian sequences
Journal of Applied Statistics, 42(8), 1690–1705.
By: D. Coleman, D. Martin n & B. Reich
p-values for the discrete scan statistic through slack variables
Communications in Statistics. Simulation and Computation, 44(9), 2223–2239.
By: D. Martin n
2014 journal article
A coverage criterion for spaced seeds and its applications to support vector machine string kernels and k-mer distances
Journal of Computational Biology, 21(12), 947–963.
By: L. Noe * & D. Martin n
2013 journal article
Distribution of statistics of hidden state sequences through the sum-product algorithm
Methodology and Computing in Applied Probability, 15(4), 897–918.
By: D. Martin & J. Aston *
2012 journal article
Implied distributions in multiple change point problems
Statistics and Computing, 22(4), 981–993.
By: J. Aston *, J. Peng* & D. Martin n
2011 journal article
Distribution of Clump Statistics for a Collection of Words
Journal of Applied Probability, 48(04), 1049–1059.
By: D. Martin & D. Coleman
Distribution of clump statistics for a collection of words
Journal of Applied Probability, 48(4), 1049–1059.
By: D. Martin n & D. Coleman
2008 journal article
Application of auxiliary Markov chains to start-up demonstration tests
European Journal of Operational Research, 184(2), 574–583.
Waiting time distribution of generalized later patterns
Computational Statistics & Data Analysis, 52(11), 4879–4890.
By: D. Martina & J. ston *
2007 journal article
Distributions associated with general runs and patterns in hidden markov models
Annals of Applied Statistics, 1(2), 585–611.
By: J. Aston & D. Martin
2006 journal article
A recursive algorithm for computing the distribution of the number of successes in higher-order Markovian trials
Computational Statistics & Data Analysis, 50(3), 604–610.
Hot-hand effects in sports and a recursive method of computing probabilities for streaks
Computers & Operations Research, 33(7), 1983–2001.
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)